# SDR NSVA20070106

- Difficulty date: April 18, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 22,261 hours, 34,417 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Part serial: 298
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, HYDRAULIC FLUID WAS FOUND TO BE LEAKING FROM NLG ACTUATOR.  FURTHER INVESTIGATION REVEALED THAT THE NLG ACTUATOR END CAP HOUSING ASSEMBLY HAD A CRACK.  REMOVED AND REPLACED NLG ACTUATOR IAW 32-21-00 PN ON/OFF 112-380022-23, SN ON 69, SN OFF 298.  PERFORMED GEAR RETRACTION AND EXTENSION IAW 32-30-00.  LEAK AND OPS CHECKED GOOD.
